# SDR SWAA2023110709587

- Difficulty date: October 10, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 64,297 hours, 38,163 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER SPLICE CORRODED AT BS 360 STRINGER 28L<[01] REMOVED AND REPLACED STR SPLICE AT STR 28L BS 360 IAW SRM 51-40-02 AND DWG 140A9101;[02] VERIFIED STEPS COMPLETED AND MEASUREMENTS TABLE; CARD COMPLETE.
